# SDR FDEA202011022761

- Difficulty date: November 2, 2020
- Submitted: November 4, 2020
- Operation: Air carrier
- Aircraft: N562FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46947
- Aircraft time: 99,594 hours, 35,660 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: AGA7381
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION DISCOVERED ON LEFT SIDE FUSELAGE SKIN UNDER LONGERON 46L AT STA BS 1957 TO BS 1961.
